# SDR SWAA2015113046533

- Difficulty date: November 25, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 43,196 hours, 29,219 cycles
- System (JASC): 5755 · Spoilers
- Part: Tee Fitting
- Part number: 9957465
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD SPOILER, OTBD END WERE SPOILER LAND ON ACFT TEE SUPPORT CRACKED.  R & R TEE CHORD IAW SRM & DWG.
